Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

i dont feel like i can go on anymore.

Posted by on Feb. 1, 2013 at 11:42 AM
  • 15 Replies

 the tears keep coming and wont stop. i have had a med change and it doesnt seem to be helping. they are considering changing me again. all i do is sit here and cry. im not able to do anything. what can i do to help myself.

by on Feb. 1, 2013 at 11:42 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous on Feb. 1, 2013 at 11:43 AM
Call your Dr.
iluvmybabe
by Bronze Member on Feb. 1, 2013 at 12:03 PM
:( I wish I could take it all away. I know the feeling your having. And it sucks. I hope things get better for u soon.
Posted on CafeMom Mobile
ashleighmama
by Ashleigh on Feb. 1, 2013 at 12:15 PM
Oh no, Im so sorry :-( Did you have that med change because the previous med/meds werent working anymore? And how long ago was this? Sweetie, call your dr TODAY since its friday, you dont want to go all weekend waiting for monday morning to come around to call, that will REALLY make the weekend go by slow. When you have a med change, we know its not gonna work a miracle overnight, but you shouldnt be this miserable. Maybe the old med/meds were working more than you thought they were? Make that call mama, hugs! Im home doing nothing all weekend if you need a friend :-)
Posted on CafeMom Mobile
Tracys2
by Gold Member on Feb. 1, 2013 at 12:53 PM

I'm so sorry. I think it's OK that you can't get anything done, BUT I think you need support and help to get through this. A doctor, a hospital, something... I just want you to feel safe and loved as you go through this, you are such a caring person, you deserve some care yourself!

Serenity7
by Silver Member on Feb. 1, 2013 at 1:09 PM

 ((((((((((((Hugs)))))))))))

gonecrazi
by Silver Member on Feb. 1, 2013 at 1:10 PM

 Sorry you are having a bad day....((((HUGS)))

lyrick24
by Ruby Member on Feb. 1, 2013 at 3:10 PM

 

Quoting ashleighmama:

Oh no, Im so sorry :-( Did you have that med change because the previous med/meds werent working anymore? And how long ago was this? Sweetie, call your dr TODAY since its friday, you dont want to go all weekend waiting for monday morning to come around to call, that will REALLY make the weekend go by slow. When you have a med change, we know its not gonna work a miracle overnight, but you shouldnt be this miserable. Maybe the old med/meds were working more than you thought they were? Make that call mama, hugs! Im home doing nothing all weekend if you need a friend :-)

 i talked to my dr today and she doesnt want to change the dosage of my wellbutrin yet. she thinks i need to give the lexapro more time to kick in. she is going to call me back on monday to see how i am doing. for the moment i have stopped crying. i talked to my husband on the phone and he always makes me feel better. lets hope it lasts for a little while.

snookyfritz
by on Feb. 1, 2013 at 3:23 PM

Oh gee, that stinks.  Feeling like that is so draining.  Hugs for you

leahbeah143
by Leah on Feb. 1, 2013 at 4:05 PM

 I'm so sorry :-(

ashleighmama
by Ashleigh on Feb. 1, 2013 at 5:29 PM
Ok, so you did talk to dr. Ive been through this crap more times than I can count and I know how horrible is. I HATE playing that waiting game. Sometimes I curse the damn meds, all of it, because of this. While youre waiting days, sometimes weeks, for the meds to kick in (and also knowing at the same time that theres the chance it may NOT even work, then you gotta start the whole process AGAIN, ARGH!) its miserable and youre suffering and sometimes, even loved ones, dont understand, its like you should be all better since youre on new meds, but thats not how it works. I swear there have been times I wanted to get a white poster board and use a black marker and write "Pay no attention to my unkempt, miserable appearance and possible sudden outburst of tears as I am waiting for my new head meds to kick in" and wear it across the front of me. Im glad you talked to hubby, just keep the image of your handsome honey in your head! Hugs mama, feel better!

Quoting lyrick24:

 


Quoting ashleighmama:

Oh no, Im so sorry :-( Did you have that med change because the previous med/meds werent working anymore? And how long ago was this? Sweetie, call your dr TODAY since its friday, you dont want to go all weekend waiting for monday morning to come around to call, that will REALLY make the weekend go by slow. When you have a med change, we know its not gonna work a miracle overnight, but you shouldnt be this miserable. Maybe the old med/meds were working more than you thought they were? Make that call mama, hugs! Im home doing nothing all weekend if you need a friend :-)

 i talked to my dr today and she doesnt want to change the dosage of my wellbutrin yet. she thinks i need to give the lexapro more time to kick in. she is going to call me back on monday to see how i am doing. for the moment i have stopped crying. i talked to my husband on the phone and he always makes me feel better. lets hope it lasts for a little while.

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)